RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2007, Volume 48, Number 6, Pages 1250–1271 (Mi smj1805)  

This article is cited in 11 scientific papers (total in 11 papers)

Quasirecognition by the set of element orders of the groups $E_6(q)$ and $^2E_6(q)$

A. S. Kondrat'ev

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: We prove that if $L$ is one of the simple groups $^2E_6(q)$ and $E_6(q)$ and $G$ is some finite group with the same spectrum as $L$, then the commutant of $G/F(G)$ is isomorphic to $L$ and the quotient $G/G'$ is a cyclic $\{2,3\}$-group.

Keywords: finite group, simple group, quasirecognition by spectrum, prime graph.

Full text: PDF file (422 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2007, 48:6, 1001–1018

Bibliographic databases:

UDC: 512.542
Received: 12.05.2006

Citation: A. S. Kondrat'ev, “Quasirecognition by the set of element orders of the groups $E_6(q)$ and $^2E_6(q)$”, Sibirsk. Mat. Zh., 48:6 (2007), 1250–1271; Siberian Math. J., 48:6 (2007), 1001–1018

Citation in format AMSBIB
\Bibitem{Kon07}
\by A.~S.~Kondrat'ev
\paper Quasirecognition by the set of element orders of the groups $E_6(q)$ and~$^2E_6(q)$
\jour Sibirsk. Mat. Zh.
\yr 2007
\vol 48
\issue 6
\pages 1250--1271
\mathnet{http://mi.mathnet.ru/smj1805}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2397508}
\zmath{https://zbmath.org/?q=an:1154.20008}
\elib{http://elibrary.ru/item.asp?id=9552794}
\transl
\jour Siberian Math. J.
\yr 2007
\vol 48
\issue 6
\pages 1001--1018
\crossref{https://doi.org/10.1007/s11202-007-0103-4}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000251724400005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-36749021618}


Linking options:
  • http://mi.mathnet.ru/eng/smj1805
  • http://mi.mathnet.ru/eng/smj/v48/i6/p1250

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Alekseeva, A. S. Kondratev, “Raspoznavaemost po spektru grupp $ ^2D_p(3)$ dlya nechetnogo prostogo chisla $p$”, Tr. IMM UrO RAN, 14, no. 4, 2008, 3–11  mathnet  elib
    2. O. A. Alekseeva, A. S. Kondrat'ev, “On recognizability of some finite simple orthogonal groups by spectrum”, Proc. Steklov Inst. Math. (Suppl.), 265, suppl. 1 (2009), S10–S23  mathnet  crossref  isi  elib
    3. A. V. Vasil'ev, I. B. Gorshkov, M. A. Grechkoseeva, A. S. Kondrat'ev, A. M. Staroletov, “On recognizability by spectrum of finite simple groups of types $B_n$, $C_n$, and $ ^2D_n$ for$n=2^k$”, Proc. Steklov Inst. Math. (Suppl.), 267, suppl. 1 (2009), S218–S233  mathnet  crossref  isi  elib
    4. Kondrat'ev A.S., “Recognition by spectrum of the groups $^2D_{2^m+1}(3)$”, Sci. China Ser. A, 52:2 (2009), 293–300  crossref  mathscinet  zmath  isi  scopus
    5. A. S. Kondratev, “O raspoznavaemosti po spektru konechnykh prostykh ortogonalnykh grupp, II”, Vladikavk. matem. zhurn., 11:4 (2009), 32–43  mathnet  elib
    6. I. A. Vakula, “On the structure of finite groups isospectral to an alternating group”, Proc. Steklov Inst. Math. (Suppl.), 272, suppl. 1 (2011), S271–S286  mathnet  crossref  isi  elib
    7. Makhnev A.A., Tsiovkina L.Yu., “On automorphisms of a distance-regular graph with intersection array $\{42,39,1;1,3,42\}$”, Dokl. Math., 84:3 (2011), 814–817  crossref  mathscinet  zmath  isi  elib  elib  scopus
    8. A. Babai, B. Khosravi, “Quasirecognition by Prime Graph of $^2D_{n}(3^\alpha)$ where $n=4m+1\ge 21$ and $\alpha$ is Odd”, Math. Notes, 95:3 (2014), 293–303  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    9. A. V. Vasil'ev, A. M. Staroletov, “Almost recognizability by spectrum of simple exceptional groups of Lie type”, Algebra and Logic, 53:6 (2015), 433–449  mathnet  crossref  mathscinet  isi
    10. K. S. Efimov, A. A. Makhnev, “Automorphisms of a distance-regular graph with intersection array $\{100,66,1;1,33,100\}$”, Sib. elektron. matem. izv., 12 (2015), 795–801  mathnet  crossref
    11. M. A. Zvezdina, “Spectra of automorphic extensions of finite simple exceptional groups of Lie type”, Algebra and Logic, 55:5 (2016), 354–366  mathnet  crossref  crossref  isi
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:319
    Full text:99
    References:54

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019